1. Computational examples of rational string operations on Gorenstein spaces, Bulletin of the Belgian Mathematical Society - Simon Stevin, 22(2015), 543-558.
  2. (with Katsuhiko Kuribayashi and Luc Menichi), Derived string topology and the Eilenberg-Moore spectral sequence, Israel Journal of Mathematics, 209 (2015), 745-802.
  3. (with Katsuhiko Kuribayashi and Luc Menichi), Behavior of the Eilenberg-Moore spectral sequence in derived string topology, Topology and its Applications, 164 (2014), 24-44.
  4. A model for the Whitehead product in rational mapping spaces, Mathematical Journal of Okayama University, 56 (2014), 75-89.
  5. On moduli subspaces of central extensions of rational H-spaces, Kyushu Journal of Mathematics, 66 (2012), no. 2, p.273-290.
  6. On the mapping space homotopy groups and the free loop space homology groups, Algebraic & Geometric Topology, 11 (2011), no. 4, 2369-2390.


  1. A rational model of Sullivan's coproduct on the reduced loop homology, submitted.
  2. (with Katsuhiko Kuribayashi and Luc Menichi), Remarks on derived string topology, in preparation.
  3. String topology on rational Gorenstein spaces, preprint, arXiv:1301.1785.